Pacific Journal of Mathematics

Noncoincidence index of manifolds.

Michael Hoffman

Article information

Source
Pacific J. Math. Volume 115, Number 2 (1984), 373-383.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102708254

Zentralblatt MATH identifier
0558.55003

Mathematical Reviews number (MathSciNet)
MR765193

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 57S99: None of the above, but in this section

Citation

Hoffman, Michael. Noncoincidence index of manifolds. Pacific Journal of Mathematics 115 (1984), no. 2, 373--383. http://projecteuclid.org/euclid.pjm/1102708254.


Export citation

References

  • [1] A. Borel, Sur la cohomologie des espacesfibres principaux et des espaces homogenes de groupes de Lie compacts, Ann. of Math.,57 (1953), 115-207.
  • [2] S. A. Broughton, M. Hoffman and W. Homer, The height of two-dimensional cohomology classes of complex flag manifolds, Canad. Math. Bull., 26 (1983), 498-502.
  • [3] R. F. Brown, Path fields on manifolds, Trans. Amer. Math. Soc, 118 (1965), 180-191.
  • [4] R. F. Brown and E. Fadell, Nonsingular path fields on compact topological manifolds, Proc. Amer. Math. Soc, 16 (1965), 1342-1349.
  • [5] E. Fadell and L. Neuwirth, Configuration spaces, Math. Scand., 10 (1962), 111-118.
  • [6] H. Glover and W. Homer, Fixed points on flag manifolds, Pacific J. Math., 101 (1982), 303-306.
  • [7] M. Hoffman, On fixed point free maps of the complex flag manifold, Indiana U. Math. J., 33 (1984), 249-255.
  • [8] A. Liulevicius, Homotopy rigidity of linear actions: characters tell all, Bull. Amer. Math. Soc, 84 (1978), 213-221.
  • [9] J. Vick, Homology Theory, Academic Press, New York, 1973.